# SDR ABXA030019

- Difficulty date: January 6, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 39,554 hours, 36,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143T106013
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LOWER LOBE EXISTING REPAIRS ON UPPER CHORD OF BEAM AT STA 588, BL 45, FOUND DAMAGE.  DAMAGED CHORD REMOVED AND NEW FRAME INSTALLED IAW SRM.
